Weight gain joint pain fatigue

Common Questions and Answers about Weight gain joint pain fatigue

weight

361026 tn?1197563128 i'm also hyper, and i gain weight on and off..i weight about 85 and then go up to 91, 93,95 always around there never change, and then come back down to 85..no lower then that though. now i'm almost four months pregnant and my weight right now is 91...doctor im under weight for being pregnant but what can i do, i eat as much as i can...hopefully later on in pregnancy i can weight a little more..i think i will.. may god bless you with love..
Avatar n tn By the 27th, the pain had moved into my knees as well, but my right shoulder felt fine. The pain seems to move from joint to joint, it does not feel like a sore muscle, and there is no apparent swelling. It almost feels as though the joint has been over-extended. If I lay still and all my joints are well supported the pain goes away; however, even standing and my arm dangling from my shoulder causes pain.
Avatar n tn Joint pain /bone pain . Shin splint and upper arm 3. Lack of exercise intolerance. 4. Fatigue , can't seem to function after 3pm , i used to work pretty much 12 hours not any more. 5. Lack of sleep. 6. Weight gain in 12 months , gained 20 Ibs 7. Since taking synthyroid i notice extreme dry mouth which tend to dry my lips and show white film on lips and canker soar in my mouth , i got one yestarday on my tongue. 8. Headaches 9.
Avatar n tn Nothing wrong with RAI or surgery, they have saved lives. I did RAI 9 years ago. Weight gain, fatigue, depression, all are classic symptoms of hypo and hyper, autoimmune disorders, as well as the immune system in general and many other health conditions. Although in many cases especially ones with levels in Lab range, I am beginning to believe these symptoms comes with the territory.
1257808 tn?1322765815 Thyroid does have a huge affect on your metabolism rate and thus your weight. Too high and you can loose weight, too low and you'll gain weight. Thyroid is also associated with mood including depression and anxiety. Some people can get off of or have no need to take anti-depressants or anti anxiety medicine simply by getting their Thyroid levels balanced correctly. However there are other hormones in your body as well. They all have to be in proper balance and that can be tricky.
Avatar n tn I had a hyster in 05. Same situation as all of you. I have gained 23lbs after working at Weight Watchers and losing 52lbs in 03. I have started researching weight gain and hysterectomies just yesterday. I am a Christian, believer in JC.
215905 tn?1214505001 I feel your pain with the "hyperthyroid with weight gain". I have the same problem. I was told that my thyroid problem hits my metabolism so I feel like eating..... I also have sinus problems that drain into my stomach, back problems and heel spurs that limit my exercise at the present. Some tips-well, watch what you eat and try to get SOME exercise. I learned that protein makes you feel full longer because it burns off slower. I eat alot of fish and chicken.
Avatar f tn I have fatigue and no motivation to do anything. I have weight gain and hair loss. I also get kidney stones frequently. I have tested for autoimmune diseases and they came back negative but my CRP was elevated. My NP said she thought it was an overuse injury because I have 2 kids. It doesn't make sense to me. I have also developed a red rash across my cheeks and nose. I have typical lupus symptoms but tested negative What else could it be?
Avatar f tn I have been around the block on the replacement meds thing... The thyroid drug that shocked me the most with it's "side effects" was Synthroid. It was supposed to be the "name brand" drug and the "best" for consistancy....yada, yada, yada... After having weird sleep issues on the Levothyroxine + Cytomel combo, I thought, hey, I'll give this a try...After all, it's highly touted on the "forum"...
Avatar n tn some days I have to wash her hair for her, and even aplly her deodorant because she is unable to raise her arms due to shoulder pain. Joint pain and swelling began immediately after she started Accutane. Her dermatologist lowered the dosage and told us the side effect was temporary. She finished her course, and her skin is gorgeous now. The cost, however, has been devastating. Her doctors tell us Accutane did not cause the arthritis. I wonder...
Avatar n tn My partner has been enduring chronic diarrhea, weight gain, abdominal pain, being cold all of the time(even cold to the touch), and she has been through the gamut of testing. The doctors we have seen don't seem to care. She has 10-20 bowel movements every day and she is so fatigued and sad. I am in need of help or where to go for help for her.
Avatar n tn Being more sensitive to cold Constipation Depression Fatigue or feeling slowed down Heavier menstrual periods Joint or muscle pain Paleness or dry skin Thin, brittle hair or fingernails Weakness Weight gain (unintentional) Hope this helps.
Avatar f tn WELL I WISH I CAN GET THIS WEIGHT OFF BUT I CAN'T TO ANYTHING BECAUSE OF MY HIP AND I AM SO DOWN I NEED TO GET OUT AND WALK. BUT IN SO MUCH PAIN I CAN'T DO ANYTHING.
Avatar f tn and I am desperately trying to figure out why I continue to break out in hives and have joint pain in my elbows, feet, hands and legs. I too started breaking out in hives after taking the antibotic Solodyn for acne. After a trip to the ER, it was assumed that I had an alergic reaction to the medicine. I stopped taking the medicine after only 3 weeks and needless to say, I am still breaking out in hives and have joint pain. I have been tested for allergies and that was negative.
Avatar n tn No fatigue, no constipation, no brain fog, no weight gain, no brittle nails, etc. Were it not for the joint pain, I would not take Synthroid yet. I prefer to stay as unmedicated as possible for as long as possible. My question has to do with what I am risking by taking the Synthroid. What are the risks if I take a low dose of 12.5mcg or 25 mcg?
436713 tn?1408888330 About 3 months ago, it started occurring in my left foot. Since then, I have developed bizarre joint pain in my feet, knees, wrist, fingers.. etc. Some days my left knee and right finger will hurt.. some days my wrist... it seems to move around, and doesn't necessarily occur on both sides of my body. I also have general fatigue, low libido, and my appetite seems to have faded. I'm 5'6 and 128 pounds and have a lot of muscle. (I lift weights and generally feel strong, but tired..
694979 tn?1232316978 fatigue, headache, short-term memory loss, muscle pain, difficulty condentrating, joint pain, depression, abdominal pain, lympoh node pain, sore throat, lack of restful sleep, muscle weakness, bitter or metallic taste, balance disturbance, diarrhea, constipation, bloating, panic attacks, eye pain, scrathiness in eyes, blurring of vision, double vision, sensitivity to bright lights, munbness or tingling in extremities, fainting spells, light headedness, dissiness, clumsiness, insomnia, fever or
Avatar f tn I have noticed that others seem to be taking a lot more medicine than I am. I have not experienced any joint pain. Perhaps joint pain is a more common side effect with higher dosage.
250084 tn?1303311035 So --- did the TX change me? Did I gain weight? Yeah.. But it could be that the TX is not so good for women... Or maybe not just the TX --- but HCV --- over all. Yanno? Like maybe our bodies learned to live with the HCV --- so insidiously slow --- but creeping in like a slithery snake. And eventually we got worse on TX --- and felt worse... So the body is just feeling bad. And it takes awhile to heal.
Avatar n tn I'll be 46 at the end of this month & just moved to a new state so I don't have the luxury of knowing any doctors. In the last 1-2 months I suddenly gained 40 + lbs & look pregnant. That seems to be where the weight all is. A urinalysis proved negative for pregnancy on Monday & with my 3 grown kids I did not gain this much weight &/or so fast. I just look pregnant & feel "full - heavy - tired & short of breath" most of the time.
Avatar n tn free thyroxine index. I had trouble with weight gain during treatment, b ut the4 ddoc told me that I just must be eating too much. The post trearment sides have been worse in some ways. I have never weighed this much, now have I experienced such weight gain.....sometimes 4 pounds a week. I am depressed, nails splitting, hair falling out, and tired. The sx from the treatment are still with me. I am still taking antidepressants.
Avatar n tn Most frustrating, I've noticed that since I stopped taking both, my weight gain has accelerated. Any ideas as to how long I need to endure this or ideas for correcting my metabolism? Thanks.
436713 tn?1408888330 About 3 months ago, it started occurring in my left foot. Since then, I have developed bizarre joint pain in my feet, knees, wrist, fingers.. etc. Some days my left knee and right finger will hurt.. some days my wrist... it seems to move around, and doesn't necessarily occur on both sides of my body. I also have general fatigue, low libido, and my appetite seems to have faded. I'm 5'6 and 128 pounds and have a lot of muscle. (I lift weights and generally feel strong, but tired..
7681608 tn?1393318667 I am interested in the link between UC and joint pain. If you read this and can see a similar pattern, I would be very interested in hearing your stories.
Avatar n tn Did they find a parasite is causing your pain? I am going through the same thing. I have joint pain, fatigue, constipation, tingling, can't sleep etc. The test they have done so far are coming back negative. No one has ever mentioned a parasite check. All they recommend is pain medication.